# SDR CALA2012123100901

- Difficulty date: December 31, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 31,103 hours, 2,815 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 201117613294
- Condition: Inoperative
- Location: Seat 9k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9K STRIPPED OFF SEAT BELT BUCKLE.   R & R SEAT BELT AT SEAT 9K.  OPS CHECKED OK.
